# SDR N3XR202507090002

- Difficulty date: June 26, 2025
- Submitted: July 9, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N413ER
- Make and model: Cessna 172S
- Aircraft serial: 172S12640
- Aircraft time: 3,587 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 05311031
- Condition: Cracked
- Location: Zone 300
- Part time: 3,587 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LOWER RUDDER HINGE FITTING WAS FOUND CRACKED ON THE LOWER PORTION AROUND EACH CORNER BETWEEN RIVET HOLES
